# SDR YENA20110221203

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 4,865 hours, 2,888 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 02935
- Condition: Malfunctioned
- Location: Cabin
- Part time: 4,834 hours, 2,885 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1257 BOS-IAD, F/A SMELLED BURNING WIRE FROM ROW 24 AFT SHUT OFF LTV AND SMELL WENT AWAY.  PERFORMED INSPECTION PER FIM 21-20-00-810-801-A AND NO DEFECTS NOTED.  PERFORMED ELECTRICAL ODOR SYSTEM INTEGRITY CHECK ROWS 25ABCD - 21ABCD AND FOUND ODOR ON 24AB XEB.  REMOVED AND REPLACED 24AB XEB, OPS CHECK GOOD.
